Prof. dr. I. (Ieke) Moerdijk

Preprints & publications

Moerdijk's preprints can be found at arXiv, while most of his publications are available at MathSciNet (subscription only).

In addition, here are links to some unpublished papers, or papers which are otherwise hard to find:

Some recent publications

  • Blom, T. & Moerdijk, I. (2022) Profinite infinity-operads, Advances in 
    Mathematics 408, Part B, paper number 108601.
  • Heuts, G., & Moerdijk, I. (2022). Simplicial and Dendroidal Homotopy Theory. Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge. A series of Modern Surveys in Mathematics 75, Springer-Verlag
  • Moerdijk, I. (2021). Closed dendroidal sets and unital operads. Theory and Applications of Categories, 36, 118-170.
  • Moerdijk, I., & Nuiten, J. J. (2020). An extension of Quillen’s Theorem B. Algebraic and Geometric Topology, 20(4), 1769-1794.
  • Boavida de Brito, P., & Moerdijk, I. (2020). Dendroidal spaces, Γ-spaces and the special Barratt-Priddy-Quillen theorem. Journal fur die Reine und Angewandte Mathematik, 760, 229-265. crelle-2018-0002
  • Ara, D., Cisinski, D. C., & Moerdijk, I. (2019). The dendroidal category is a test category. Mathematical Proceedings of the Cambridge Philosophical Society, 167(1), 107-121.
  • Moerdijk, I., & van Oosten, J. (2018). Sets, models and proofs: Provides a concise introduction to mathematical logic for mathematics students. Springer International Publishing.
  • van den Berg, B., & Moerdijk, I. (2018). Exact completion of path categories and algebraic set theory: Part I: Exact completion of path categories. Journal of Pure and Applied Algebra, 222(10), 3137-3181.
  • Hoffbeck, E., & Moerdijk, I. (2018). Shuffles of trees. European Journal of Combinatorics, 71, 55-72.
  • van den Berg, B., & Moerdijk, I. (2018). Univalent completion. Mathematische Annalen, 371(3-4), 1337-1350.